# SDR HEEA076976

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 11,610 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Cylinder
- Part number: 206076062003
- Part serial: RH1061
- Condition: Leaking
- Location: Cyclic
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING BEYOND LIMITS ON END CAP SIDE OF SERVO. PENDING VENDOR REPAIR.
